Journal of Differential Geometry

A decomposition of smooth simply-connected $h$-cobordant 4-manifolds

R. Matveyev

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 44, Number 3 (1996), 571-582.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214459222

Digital Object Identifier
doi:10.4310/jdg/1214459222

Mathematical Reviews number (MathSciNet)
MR1431006

Zentralblatt MATH identifier
0885.57016

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 57R55: Differentiable structures 57R80: $h$- and $s$-cobordism

Citation

Matveyev, R. A decomposition of smooth simply-connected $h$-cobordant 4-manifolds. J. Differential Geom. 44 (1996), no. 3, 571--582. doi:10.4310/jdg/1214459222. https://projecteuclid.org/euclid.jdg/1214459222


Export citation